| Model Number |
1888TC/58 |
| Medical Device Problem Codes |
Over-Sensing (1438); Pacing Problem (1439)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/28/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the patient presented for in clinic follow-up.Device interrogation revealed that noise oversensing resulting in inappropriate automatic mode switch (ams) was noted on the implantable cardioverter defibrillator (icd) and right atrial (ra) lead.No intervention was reported.The patient condition was stable.